# SDR UALA2012080104132

- Difficulty date: August 1, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 50,319 hours, 6,322 cycles
- Engine: Pwa PW40903
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Burned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING FROM APU TO GROUND POWER, POWER DROPPED OFF WITH ELECTRICAL BURNING ODOR IN E/E BAY AND FLIGHT DECK.  FOUND AT P300 AUX PANEL, SOURCE OF BURNED ODOR.  CONTACT RELAY ON PANEL WAS BURNED.  REMOVED CONTACT C24335 AND FOUND D432 DAMAGED AND RELAY C24004 DAMAGED.
